Relativistic Chern-Simons-Higgs vortex equations

Xiaosen Han, Yisong Yang

Research output: Contribution to journalArticle

Abstract

An existence theorem is established for the solutions to the non-Abelian relativistic Chern-Simons-Higgs vortex equations over a doubly periodic domain when the gauge group G assumes the most general and important prototype form, G = SU(N).

Original languageEnglish (US)
Pages (from-to)3565-3590
Number of pages26
JournalTransactions of the American Mathematical Society
Volume368
Issue number5
DOIs
StatePublished - May 1 2016

Fingerprint

Gauge Group
Higgs
Existence Theorem
Gages
Vortex
Vortex flow
Prototype
Form

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Relativistic Chern-Simons-Higgs vortex equations. / Han, Xiaosen; Yang, Yisong.

In: Transactions of the American Mathematical Society, Vol. 368, No. 5, 01.05.2016, p. 3565-3590.

Research output: Contribution to journalArticle

@article{f0ec1d9b9bfa4d94856539131621ed9c,
title = "Relativistic Chern-Simons-Higgs vortex equations",
abstract = "An existence theorem is established for the solutions to the non-Abelian relativistic Chern-Simons-Higgs vortex equations over a doubly periodic domain when the gauge group G assumes the most general and important prototype form, G = SU(N).",
author = "Xiaosen Han and Yisong Yang",
year = "2016",
month = "5",
day = "1",
doi = "10.1090/tran/6746",
language = "English (US)",
volume = "368",
pages = "3565--3590",
journal = "Transactions of the American Mathematical Society",
issn = "0002-9947",
publisher = "American Mathematical Society",
number = "5",

}

TY - JOUR

T1 - Relativistic Chern-Simons-Higgs vortex equations

AU - Han, Xiaosen

AU - Yang, Yisong

PY - 2016/5/1

Y1 - 2016/5/1

N2 - An existence theorem is established for the solutions to the non-Abelian relativistic Chern-Simons-Higgs vortex equations over a doubly periodic domain when the gauge group G assumes the most general and important prototype form, G = SU(N).

AB - An existence theorem is established for the solutions to the non-Abelian relativistic Chern-Simons-Higgs vortex equations over a doubly periodic domain when the gauge group G assumes the most general and important prototype form, G = SU(N).

UR - http://www.scopus.com/inward/record.url?scp=84955276647&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84955276647&partnerID=8YFLogxK

U2 - 10.1090/tran/6746

DO - 10.1090/tran/6746

M3 - Article

AN - SCOPUS:84955276647

VL - 368

SP - 3565

EP - 3590

JO - Transactions of the American Mathematical Society

JF - Transactions of the American Mathematical Society

SN - 0002-9947

IS - 5

ER -